# SDR SIMA20130515001

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 33,097 hours, 30,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2793 THE CREW REPORTED THAT ON CLIMBOUT THEY FLEW THROUGH A FLOCK OF BIRDS.  SUSPECT ENGINE 1 & 2 INGESTION.  FOUL ODOR THRU PACKS SHORTLY THERE AFTER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW WORKCARD 05-200-07.  NO DAMAGE NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
